MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC123715A
Medical Device Problem Codes Premature Activation (1484); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
On an unknown date in the past, the patient underwent an endovascular procedure to treat an unknown condition in the descending thoracic aorta utilizing gore® tag® conformable thoracic stent graft with active control system (ctag).On (b)(6) 2026, the field sales associate (fsa) was made aware that the patient developed a dissection, originating proximal to the left subclavian artery (lsa) in the thoracic aorta, and the physician was planning to treat it.On (b)(6) 2026, the patient underwent an endovascular procedure to treat the dissection utilizing gore® tag® thoracic branch endoprosthesis (tbe).It was reported that the tbe aortic component was advanced through the sheath to the proper location of deployment, and then the device twisted with proximal wire wrap.The physician then brought the device most of the way back into the sheath, inside the previously implanted ctag device in the descending thoracic aorta, then partially rotated the tbe, and it started self-deploying.The physician was able to remove the tbe device and sheath together from the patient.The gore® dryseal flex introducer sheath used was 24 fr, which is the correct size for the tbe aortic component device used.The cause for the premature self-deployment is unknown, and the patient did not have tortuous anatomy.A new tbe aortic component was used to successfully complete the procedure.There were no patient adverse events due to the event, and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: codes a2303 and c23 - it should be noted that, per the gore® tag® thoracic branch endoprosthesis instructions for use (ifu) warnings and precautions section, "do not rotate delivery catheters with the endoprosthesis inside the introducer sheath.Catheter breakage or inadvertent deployment may occur." h6: codes c21 and d16 - results pending completion of delivery catheter engineering analysis.Gore clinical imaging evaluation: the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee the images provided are complete, accurate or lack alteration.Therefore, gore cannot guarantee all key findings have been captured or that the findings are accurate.The imaging evaluation performed by a clinical imaging specialist showed the following: one radiographic jpeg partial 3d reconstruction image provided for evaluation.No name, date, or demographics on the image.Cannot manipulate the image in any way.(window leveling, rotating, etc.) cannot provide diameter or length measurements with jpeg images.All annotations completed before image was submitted to gore.Without dicom images, cannot confirm annotated findings/measurements on the image provided for evaluation.There appears to be a surgical graft in the ascending thoracic aorta with one or more re-implanted and/or bypassed head vessels.There appears to be at least one gore® tag® conformable thoracic stent graft with active control system implanted in the descending thoracic aorta (dta).There appears to be a possible aortic dissection proximal to the implanted device in the dta.Cannot confirm location of the primary entry tear with image provided for evaluation.Cannot confirm if dissection happened before or after the gore device was implanted in the dta, with this one image.Cannot confirm there was an unintentional deployment or that the device torqued inside the sheath with this one pre-tbe implantation jpeg image.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25348038
Report Number2017233-2026-07575
Device Sequence Number10310971
Product Code MIH
UDI-Device Identifier00733132654215
UDI-Public(01)00733132654215(17)290308
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTAC123715A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age60 YR
Patient SexFemale
Patient Weight74 KG